# SDR DALA2024010800318

- Difficulty date: December 2, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,259 hours, 41,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB (2 EA) X=11.5, Z=54 AND -X=11.5, Z=54 APPROX AT AFT CABIN BULKHEAD DOOR (CPAX). SUMMARY OF NRC 00095: WEB (2 EA) X=11.5, Z=54 AND -X=11.5, Z=54 APPROX AT AFT CABIN BULKHEAD DOOR (CPAX) WAS REPLACED PER B717-200 SRM 51-41-02-0G PAR 4 AND 51-41-05-0G PAR 8. AFT CABIN BULKHEAD DOOR WAS REMOVED AND INSTALLED PER B717-200 AMM 52-12-03. (LP #0091418)
